Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniqueness and construction of solution for the nonlinear elastodiffusion problem


Author: Xanthippi Markenscoff
Journal: Quart. Appl. Math. 60 (2002), 195-199
MSC: Primary 74H25; Secondary 35Q72, 74A15
DOI: https://doi.org/10.1090/qam/1878266
MathSciNet review: MR1878266
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Hirth, Effects of hydrogen on the properties of iron and steel, Met. Trans. 11A, 861-890 (1980)
  • [2] F. C. Larche and J. W. Cahn, The interaction of composition and stress in crystalline solids, Acta Metall. 33, 331-357 (1985)
  • [3] J. C. M. Li, R. Oriani, and L. S. Darken, The thermodynamics of stressed solids, Z. Physik Chem. Neue Folge 49, 271-291 (1996)
  • [4] J. Lufrano, P. Sofronis, and H. K. Birnbaum, Modeling of hydrogen transport and elastically accommodated hydride formation near a crack tip, J. Mech. Phys. Sol. 44, 179-205 (1996)
  • [5] P. Sofronis, The influence of mobility of dissolved hydrogen on the elastic response of a metal, J. Mech. Phys. Sol. 43, 1385-1407 (1995)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74H25, 35Q72, 74A15

Retrieve articles in all journals with MSC: 74H25, 35Q72, 74A15


Additional Information

DOI: https://doi.org/10.1090/qam/1878266
Article copyright: © Copyright 2002 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website